# SDR AALA981736

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME DENTED STATION 1110, STRINGER 25L.  REMOVED DAMAGED AREA OF BELL FRAME.  INSTALLED DOUBLERS REPAIR PER SRM 51-40-3, FIG 1.  (M)
